# SDR WX0A2014101772206

- Difficulty date: October 17, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N892GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49826
- Aircraft time: 64,283 hours, 38,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061237
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PAX CABIN CUSP WEB CORRODED BETWEEN STATION 1231 TO 1250.  REPAIRED CUSP WEB IAW SRM 53-05 FIG 131.
